On the size distortion of tests after an overidentifying restrictions pretest
Article first published online: 2 JUN 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 27, Issue 7, pages 1138–1160, November/December 2012
How to Cite
Guggenberger, P. and Kumar, G. (2012), On the size distortion of tests after an overidentifying restrictions pretest. J. Appl. Econ., 27: 1138–1160. doi: 10.1002/jae.1251
- Issue published online: 27 NOV 2012
- Article first published online: 2 JUN 2011
- Manuscript Revised: 22 MAR 2011
- Manuscript Received: 5 APR 2010
The JAE Data Archive directory is available athttp://qed.econ.queensu.ca/jae/datasets/guggenberger001/
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.